Unsteady MHD free convection flow past an infinite vertical porous plate with viscous dissipation

M. S. Alam, M.M. Rahman , M. A. Maleque

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)41-49
Number of pages9
JournalGANIT: Journal of Bangladesh Mathematical Society
Volume24
Publication statusPublished - 2004

Cite this

Unsteady MHD free convection flow past an infinite vertical porous plate with viscous dissipation. / Alam, M. S.; Rahman , M.M.; Maleque, M. A.

In: GANIT: Journal of Bangladesh Mathematical Society, Vol. 24, 2004, p. 41-49.

Research output: Contribution to journalArticle

@article{7114ba1381c040eda8e420e2da9ff360,
title = "Unsteady MHD free convection flow past an infinite vertical porous plate with viscous dissipation",
author = "Alam, {M. S.} and M.M. Rahman and Maleque, {M. A.}",
year = "2004",
language = "English",
volume = "24",
pages = "41--49",
journal = "GANIT: Journal of Bangladesh Mathematical Society",
issn = "2224-5111",

}

TY - JOUR

T1 - Unsteady MHD free convection flow past an infinite vertical porous plate with viscous dissipation

AU - Alam, M. S.

AU - Rahman , M.M.

AU - Maleque, M. A.

PY - 2004

Y1 - 2004

M3 - Article

VL - 24

SP - 41

EP - 49

JO - GANIT: Journal of Bangladesh Mathematical Society

JF - GANIT: Journal of Bangladesh Mathematical Society

SN - 2224-5111

ER -